hgh usage

Calendar

April 2011
M T W T F S S
« Mar   May »
 123
45678910
11121314151617
18192021222324
252627282930  

Pages

Archives

Blogroll






Reaching for a Rainbow

 

Article Date: 13 Apr 2011 – 9:00 PDT


It is strange, and a little scary, how quickly my physical, mental, and emotional condition can change. My main physical variables are fatigue and pain, and my emotional state tends to follow them. Last weekend the pain was low but fatigue was high. I spent most of the time sleeping, even though two of my best friends were visiting from out of town and I desperately wanted to spend time with them. This fatigue was different from the chemo fatigue I have felt before. With the chemo fatigue, I felt like lying down, but I usually couldn’t sleep. With this new fatigue, I felt like lying down, but I usually did fall asleep. I didn’t feel like eating, and I lost some weight. I could feel myself getting weaker. I felt like my body was shutting down. I felt like I was close to death. And, truth be told, I was kind of looking forward to dying. I was tired of the constant struggle, tired of my life being dominated by my medical condition, and tired of feeling sick all the time. Try to imagine feeling sick every single day for a year – sometimes more, sometimes less, but always sick, never well, never waking up and feeling like getting out of bed. There is no way to know what that feels like other than experiencing it. That’s what I didn’t grasp when I was initially diagnosed. They tell you that they can keep you alive for an average, in my case, of two years, but they don’t tell you that you may feel like crap most of that time. When you understand that, it changes your thinking.


Tuesday was an interesting day. I taught my class at the university in the morning, and then my partner Grace drove us down to Seattle for two different medical appointments with very different purposes. The first appointment was at the University of Washington Medical Center, where I received a radiopharmaceutical injection intended to decrease bone pain for several months, although it often increases bone pain for a few days after the injection. Unfortunately, although I had specifically requested a drug called samarium, the UW Medical Center, in their infinite wisdom, decided to give me a different drug called strontium instead, and didn’t mention that until after the injection, when it was too late to do anything about it. Strontium and samarium have similar efficacy, but samarium is supposed to harm blood cell production less. Oh well. I felt like just another cog in the medical machine.


Read in Full: http://www.medicalnewstoday.com/articles/222290.php



Leave a Reply

*